СУМА І ДОБУТОК ФУНКЦІЙ ОБМЕЖЕНОГО L-ІНДЕКСУ ЗА НАПРЯМКОМ, ЯКІ ГОЛОМОРФНІ НА ЗРІЗКАХ ЗА ТИМ САМИМ НАПРЯМКОМ

Автор(и)

  • А. І. Бандура Івано-Франківський національний технічний університет нафти і газу
  • А. І. Бандура Івано-Франківський національний технічний університет нафти і газу
  • О. Б. Скасків Львівський національний університет імені Івана Франка
  • О. Б. Скасків Львівський національний університет імені Івана Франка

DOI:

https://doi.org/10.31471/2304-7399-2019-1(53)-9-20

Анотація

Об’єктами дослідження є сума та добуток голоморфних функцій обмеженого індексу. Знайдено достатні умови, які забезпечують обмеженість L-індексу за тим самим напрямком для цих операцій. Зокрема, множення функцій з цього класу є замкненою операцією.

Посилання

Bandura A., Skaskiv O., Slice Holomorphic Functions in Several Variables with Bounded L-Index in Direction, Axioms, 2019, 8(3), Article ID 88, DOI: 10.3390/axioms8030088

Bandura A.I., Skaskiv O.B., Some criteria of boundedness of L-index in a direction for slice holomorphic functions of several complex variables, Ukr. Matem. Visn., 2019, 16(2), 154–180 Engl. transl.: J. Math. Sci. (in print)

Bandura A., Skaskiv O., Smolovyk L., Slice holomorphic solutions of some directional differential equations with bounded L-index in the same direction, Demonstratio Math. (in print)

Bandura A.I., Skaskiv O.B., Entire functions of bounded L-index in direction, Mat. Stud., 2007, 27(1), 30–52 (in Ukrainian)

Bandura A.I., Sum of entire functions of bounded L-index in direction, Mat. Stud., 2016, 45(2), 149–158, DOI: 10.15330/ms.45.2.149-158

Bandura A., Skaskiv O., Boundedness of the L-index in a direction of entire solutions of second order partial differential equation, Acta Comment. Univ. Tartu. Math., 2018, 22(2), 223–234, DOI: 10.12697/ACUTM.2018.22.18

Bandura A.I., Product of two entire functions of bounded L-index in direction is a function with the same class, Bukovyn. Mat. Zh., 2016, 4 (1-2), 8–12

Kuzyk A.D., Sheremeta M.N., Entire functions of bounded l-distribution of values, Math. Notes, 1986, 39 (1), 3–8, DOI: 10.1007/BF01647624

Kuzyk A.D., Sheremeta, M.N., On entire functions, satisfying linear differential equations, Diff. equations, 1990, 26(10), 1716–1722

Lepson B., Differential equations of infinite order, hyperdirichlet series and entire functions of bounded index, Proc. Sympos. Pure Math., 1968, 2, 298–307

Macdonnell J.J., Some convergence theorems for Dirichlet-type series whose coefficients are entire functions of bounded index, Doctoral dissertation, Catholic University of America, Washington, USA, 1957

Strelitz S., Asymptotic properties of entire transcendental solutions of algebraic differential equations, Contemp. Math., 1983, 25, 171–214, DOI: 10.1090/conm/025/730048

Sheremeta M., Analytic functions of bounded index, Lviv, VNTL Publishers, 1999

Pugh W.J., Sums of functions of bounded index, Proc. Amer. Math. Soc., 1969, 22, 319-323

Опубліковано

2019-09-27

Як цитувати

Бандура, А. І., Бандура, А. І., Скасків, О. Б., & Скасків, О. Б. (2019). СУМА І ДОБУТОК ФУНКЦІЙ ОБМЕЖЕНОГО L-ІНДЕКСУ ЗА НАПРЯМКОМ, ЯКІ ГОЛОМОРФНІ НА ЗРІЗКАХ ЗА ТИМ САМИМ НАПРЯМКОМ. PRECARPATHIAN BULLETIN OF THE SHEVCHENKO SCIENTIFIC SOCIETY Number, (1(53), 9-20. https://doi.org/10.31471/2304-7399-2019-1(53)-9-20

Номер

Розділ

Математика та механіка